Complutense University Library

IndexAuthor

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 3.

González Pérez, Pedro Daniel and Teissier, Bernard (2002) Embedded resolutions of non necessarily normal affine toric varieties. Comptes Rendus Mathématique, 334 (5). pp. 379-382. ISSN 1631073X

Castellanos Peñuela, Julio Antonio (1995) On the singularities of space curves. In Singularity theory (Trieste, 1991). World Scientific, pp. 173-191. ISBN 981-02-2000-6

González Pérez, Pedro Daniel and Teissier, Bernard (2014) Toric geometry and the Semple-Nash modification. Revista de la Real Academia de Ciencias Exactas Físicas y Naturales Serie A: Matemáticas , 108 (1). pp. 1-48. ISSN 1578-7303

This list was generated on Tue Jul 29 03:09:47 2014 CEST.